Structured condition numbers and statistical condition estimation for the LDU factorization

Mahvish Samar, Aamir Farooq, Chun lai Mu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this article, we consider the structured condition numbers for LDU, factorization by using the modified matrix-vector approach and the differential calculus, which can be represented by sets of parameters. By setting the specific norms and weight parameters, we present the expressions of the structured normwise, mixed, componentwise condition numbers and the corresponding results for unstructured ones. In addition, we investigate the statistical estimation of condition numbers of LDU factorization using the probabilistic spectral norm estimator and the small-sample statistical condition estimation method, and devise three algorithms. Finally, we compare the structured condition numbers with the corresponding unstructured ones in numerical experiments.
Original languageEnglish (US)
Pages (from-to)332-348
Number of pages17
JournalApplied Mathematics
Issue number3
StatePublished - Sep 1 2020
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Structured condition numbers and statistical condition estimation for the LDU factorization'. Together they form a unique fingerprint.

Cite this